MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH MASTERSCREEN; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH MASTERSCREEN; CALCULATOR, PULMONARY FUNCTION DATA
Model Number MASTERSCREEN BODY
Medical Device Problem Codes Fumes or Vapors (2529); Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire medical has not received the suspect device/component for evaluation.
 
Event or Problem Description
The customer reported to vyaire medical a burnt or charred smell coming from the system box of the masterscreen body/diff.The customer was unable to measure gas calibration.The customer reported there is no patient involvement associated with the event.

Brand Name
MASTERSCREEN
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg, 97204
GM  97204
MDR Report Key9476380
Report Number9615102-2019-00112
Device Sequence Number2851968
Product Code BZC
UDI-Device Identifier04250892905204
UDI-Public(01)04250892905204
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMASTERSCREEN BODY
Device Catalogue NumberV-175452
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1